Works matching DE "ASYMPTOTIC expansions"
Results: 5000
Convergences in recent democratic theory.
- Published in:
- Theory & Society, 1989, v. 18, n. 1, p. 125, doi. 10.1007/BF00160690
- By:
- Publication type:
- Article
Soliton resolution for the modified short pulse equation with the weighted Sobolev initial data.
- Published in:
- Analysis & Applications, 2025, v. 23, n. 3, p. 401, doi. 10.1142/S0219530524500349
- By:
- Publication type:
- Article
Asymptotic expansion of the generalized hypergeometric function pFq(z) as z→∞ for p<q.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 2, p. 535, doi. 10.1142/S0219530522500087
- By:
- Publication type:
- Article
Asymptotic expansions for Wiener–Hopf equations.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 6, p. 1059, doi. 10.1142/S0219530520500207
- By:
- Publication type:
- Article
Pointwise error estimate for a consistent beam theory.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 1, p. 103, doi. 10.1142/S0219530516500135
- By:
- Publication type:
- Article
The resurgence properties of the incomplete gamma function, I.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 5, p. 631, doi. 10.1142/S0219530515500128
- By:
- Publication type:
- Article
Uniform asymptotic expansions for hypergeometric functions with large parameters IV.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 6, p. 667, doi. 10.1142/S0219530514500389
- By:
- Publication type:
- Article
Convergent and asymptotic expansions of solutions of second-order differential equations with a large parameter.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 5, p. 523, doi. 10.1142/S0219530514500328
- By:
- Publication type:
- Article
Singularly perturbed problems with a turning point: The non-compatible case.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 3, p. 293, doi. 10.1142/S0219530513500279
- By:
- Publication type:
- Article
GREEN'S FUNCTION AND LARGE TIME BEHAVIOR OF THE NAVIER-STOKES-MAXWELL SYSTEM.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 2, p. 133, doi. 10.1142/S0219530512500078
- By:
- Publication type:
- Article
UNIFORM ASYMPTOTIC EXPANSIONS FOR HYPERGEOMETRIC FUNCTIONS WITH LARGE PARAMETERS III.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 2, p. 199, doi. 10.1142/S0219530510001588
- By:
- Publication type:
- Article
ON THE CONNECTION FORMULAS OF THE FOURTH PAINLEVÉ TRANSCENDENT.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 4, p. 419, doi. 10.1142/S021953050900144X
- By:
- Publication type:
- Article
OPTIMIZING THE RATE OF CONVERGENCE IN SOME NEW CLASSES OF SEQUENCES CONVERGENT TO EULER'S CONSTANT.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 1, p. 99, doi. 10.1142/S0219530510001539
- By:
- Publication type:
- Article
ASYMPTOTIC BEHAVIOR OF THE KRYLOV–LANCZOS INTERPOLATION.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 2, p. 199, doi. 10.1142/S0219530509001359
- By:
- Publication type:
- Article
ASYMPTOTIC EXPANSIONS FOR RIEMANN–HILBERT PROBLEMS.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 3, p. 269, doi. 10.1142/S021953050800116X
- By:
- Publication type:
- Article
MIXED GEVREY ASYMPTOTICS.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 2, p. 151, doi. 10.1142/S0219530508001109
- By:
- Publication type:
- Article
ASYMPTOTICS OF A <sub>3</sub>F<sub>2</sub> POLYNOMIAL ASSOCIATED WITH THE CATALAN–LARCOMBE–FRENCH SEQUENCE.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 4, p. 335, doi. 10.1142/S0219530506000802
- By:
- Publication type:
- Article
NONLINEARLY ELASTIC THIN PLATE MODELS FOR A CLASS OF OGDEN MATERIALS:: I. THE MEMBRANE MODEL.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 2, p. 195, doi. 10.1142/S0219530505000534
- By:
- Publication type:
- Article
HOMOGENIZATION OF TWO HEAT CONDUCTORS WITH AN INTERFACIAL CONTACT RESISTANCE.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 3, p. 247, doi. 10.1142/S0219530504000345
- By:
- Publication type:
- Article
AN IMPROVED BIHARMONIC MODEL:: INCORPORATING HIGHER-ORDER RESPONSES OF THE PLATE BENDING PHENOMENA.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 1, p. 87, doi. 10.1142/S021953050400028X
- By:
- Publication type:
- Article
ON THE ASYMPTOTIC BEHAVIOR OF HEATING TIMES.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 4, p. 429, doi. 10.1142/S021953050300020X
- By:
- Publication type:
- Article
Uniform Asymptotic Expansions for Hypergeometric Functions with Large Parameters I.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 1, p. 111, doi. 10.1142/S0219530503000028
- By:
- Publication type:
- Article
Uniform Asymptotic Expansions for Hypergeometric Functions with Large Parameters II.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 1, p. 121, doi. 10.1142/S021953050300003X
- By:
- Publication type:
- Article
Asymptotic analysis of estimators on multi-label data.
- Published in:
- Machine Learning, 2015, v. 99, n. 3, p. 373, doi. 10.1007/s10994-014-5457-9
- By:
- Publication type:
- Article
Asymptotic Completeness in Quantum Field Theory: Translation Invariant Nelson Type Models Restricted to the Vacuum and One-Particle Sectors.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 2, p. 109, doi. 10.1007/s11005-010-0445-x
- By:
- Publication type:
- Article
Feynman-Diagrammatic Description of the Asymptotics of the Time Evolution Operator in Quantum Mechanics.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 2, p. 123, doi. 10.1007/s11005-010-0424-2
- By:
- Publication type:
- Article
SL (2, ℂ) Chern–Simons Theory and the Asymptotic Behavior of the Colored Jones Polynomial.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 2/3, p. 79, doi. 10.1007/s11005-008-0282-3
- By:
- Publication type:
- Article
Spectral Asymptotic for the High-Dimensional Euler Top.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 1, p. 47, doi. 10.1007/s11005-008-0273-4
- By:
- Publication type:
- Article
The Asymptotic Limits of Zero Modes of Massless Dirac Operators.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 97, doi. 10.1007/s11005-007-0207-6
- By:
- Publication type:
- Article
Semiclassical Almost Isometry.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 2, p. 189, doi. 10.1007/s11005-006-0117-z
- By:
- Publication type:
- Article
Noncommutative Heat Kernel.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 3, p. 185, doi. 10.1023/B:MATH.0000035037.50663.b1
- By:
- Publication type:
- Article
The Asymptotics of Spectral Gaps of a 1D Dirac Operator with Cosine Potential.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 2, p. 95, doi. 10.1023/B:MATH.0000004362.01299.c7
- By:
- Publication type:
- Article
Stability and convergence of modified Ishikawa iterative sequences with errors in Banach spaces.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 4, p. 267, doi. 10.1007/s10474-006-0022-z
- By:
- Publication type:
- Article
A NOTE ON THE EXISTENCE AND ASYMPTOTIC BEHAVIOR OF NONOSCILLATORY SOLUTIONS OF FOURTH ORDER QUASILINEAR DIFFERENTIAL EQUATIONS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 3, p. 177, doi. 10.1023/B:AMHU.0000023215.24975.ee
- By:
- Publication type:
- Article
Real inversion formulas with rates of convergence.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 4, p. 293, doi. 10.1023/A:1025139103991
- By:
- Publication type:
- Article
Functional limit theorems for digital expansions.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 3, p. 175, doi. 10.1023/A:1022869708089
- By:
- Publication type:
- Article
An asymptotic property of gap series. II.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 3, p. 245, doi. 10.1023/A:1022877909906
- By:
- Publication type:
- Article
Comparing Boolean and Piecewise Affine Differential Models for Genetic Networks.
- Published in:
- Acta Biotheoretica, 2010, v. 58, n. 2/3, p. 217, doi. 10.1007/s10441-010-9097-6
- By:
- Publication type:
- Article
Asymptotic Expansion of the Solutions to a Regularized Boussinesq System (Theory and Numerics).
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 191, n. 1, p. 1, doi. 10.1007/s10440-024-00660-3
- By:
- Publication type:
- Article
Matrix‐less methods for the spectral approximation of large non‐Hermitian Toeplitz matrices: A concise theoretical analysis and a numerical study.
- Published in:
- Numerical Linear Algebra with Applications, 2024, v. 31, n. 4, p. 1, doi. 10.1002/nla.2545
- By:
- Publication type:
- Article
Asymptotics for the eigenvalues of Toeplitz matrices with a symbol having a power singularity.
- Published in:
- Numerical Linear Algebra with Applications, 2023, v. 30, n. 5, p. 1, doi. 10.1002/nla.2496
- By:
- Publication type:
- Article
On the stability of 2D state-space models.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 198, doi. 10.1002/nla.836
- By:
- Publication type:
- Article
Strong practical stability and stabilization of uncertain discrete linear repetitive processes Strong practical stability and stabilization of uncertain discrete linear repetitive processes.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 220, doi. 10.1002/nla.812
- By:
- Publication type:
- Article
Short note: An integrable numerical algorithm for computing eigenvalues of a specially structured matrix.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 2, p. 261, doi. 10.1002/nla.754
- By:
- Publication type:
- Article
On successive-overrelaxation acceleration of the Hermitian and skew-Hermitian splitting iterations.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 4, p. 319, doi. 10.1002/nla.517
- By:
- Publication type:
- Article
Alternately linearized implicit iteration methods for the minimal nonnegative solutions of the nonsymmetric algebraic Riccati equations.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 8, p. 655, doi. 10.1002/nla.500
- By:
- Publication type:
- Article
A new variant of restarted GMRES.
- Published in:
- Numerical Linear Algebra with Applications, 1999, v. 6, n. 1, p. 61, doi. 10.1002/(SICI)1099-1506(199901/02)6:1<61::AID-NLA146>3.0.CO;2-W
- By:
- Publication type:
- Article
Local Refinement Techniques for Elliptic Problems on Cell-centered Grids; II. Optimal Order Two-grid Iterative Methods.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 4, p. 337, doi. 10.1002/nla.1680010403
- By:
- Publication type:
- Article
Properties of Generalized Conjugate Gradient Methods.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 1, p. 45, doi. 10.1002/nla.1680010106
- By:
- Publication type:
- Article
Asymptotic sampling - a tool for efficient reliability computation in high dimensions.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 549, doi. 10.1002/pamm.201510265
- By:
- Publication type:
- Article